José Joaquin Ferro  M.A. Abstract possibilistic games. 

M. Dutko, Ph.D. Limit theorems for infinite urn models. 

MR1009456 (91a:60061) Dutko, Michael Central limit theorems for infinite urn models.  Ann. Probab.  17  (1989),  no. 3, 1255--1263. (Reviewer: C. J. Park) 60F05 (60C05

Ted Gordon, M.A. Graphs and algebraic coding theory. 

A Bibliography of Literature on Knots and Braids. A very comprehensive list by Joyce A. Riley.  

Armando Villarroel Model of playing dead in evolutionary game theory.

Chris Horgan    Search theory and the constrained path moving target search problem

Mduduzi Keswa    A parallel decomposition algorithm based on the restricted simplicial 

decomposition algorithm

Maianna Dizik  Polynomial solutions of generalized Fermat equations

Dan Otero Extraction of mth Roots in Matrix Rings over Fields 

  Linear Algebra Appl. 128, 1-26 (1990). 

Wai-Hon Leung  A Study  of Colinearity in Regression Computation (paper advisor T.A. Thomas).

M. Brown, Game theoretical approach to the modeling of vendor/purchaser relationships

Hari Prasad Thadakamalla

Complex networks: An engineering perspective Dec 2007